CaltechAUTHORS
  A Caltech Library Service

A nonvanishing result for twists of L-functions of GL(n)

Barthel, Laure and Ramakrishnan, Dinakar (1994) A nonvanishing result for twists of L-functions of GL(n). Duke Mathematical Journal, 74 (3). pp. 681-700. ISSN 0012-7094. https://resolver.caltech.edu/CaltechAUTHORS:20170408-155534575

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170408-155534575

Abstract

[no abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1215/S0012-7094-94-07425-5DOIArticle
http://projecteuclid.org/euclid.dmj/1077288421PublisherArticle
Additional Information:© 1994 Duke University Press. Received 6 October 1993. Revision received 30 November 1993. We thank the following people: D. Rohrlich for his encouragement and for reading the paper carefully, which led to his discovering an error in the first version, H. Jacquet for very useful comments and conversations on L-functions, F. Shahidi and V. K. Murty for helpful remarks, S. Friedberg for suggestions for improvement, and P. Sarnak for raising the problem of seeing how much better one could do by assuming the Ramanujan conjecture. As it is evident from the statement of the Theorem above, it helps some, but not too much, to assume this conjecture for π, which says that the Hecke eigenvalues a(n, π)^2 are bounded. (Remember the unitary normalization.) The Rankin method shows that the average value of la(n, π)^2 is O(1), and this is nearly as good. Finally, the first author would like to take this opportunity to acknowledge the hospitality of the California Institute of Technology mathematics department during her stay there, when the bulk of this work was completed. The second author would like to thank the Hebrew University for an invitation to visit for two weeks during which time this paper was essentially finalized.
Issue or Number:3
Record Number:CaltechAUTHORS:20170408-155534575
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170408-155534575
Official Citation:Barthel, Laure; Ramakrishnan, Dinakar. A nonvanishing result for twists of L -functions of GL ( n ) . Duke Math. J. 74 (1994), no. 3, 681--700. doi:10.1215/S0012-7094-94-07425-5. http://projecteuclid.org/euclid.dmj/1077288421.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:76091
Collection:CaltechAUTHORS
Deposited By: 1Science Import
Deposited On:12 Jun 2017 21:36
Last Modified:03 Oct 2019 16:57

Repository Staff Only: item control page